# SDR ASOA101904217036

- Difficulty date: April 21, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N15986
- Make and model: Emb EMB-145LR
- Aircraft serial: 145254
- Aircraft time: 44,745 hours, 34,266 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C IS IN C-CHECK WHEN INSPECTION FOUND THE RIGHT WING AT RIB 21 CRACKED. MAINTENANCE REPAIRED THE AREA BY TRIMMING OUT THE CRACKED FLANGE, FABRICATED A DOUBLER AND SHIM IAW 145SRM 57-20-07 FIGURE 203. ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
